Alert archive / Texas / Tornado Warnings in 2016
Tornado Warning 34, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 29, 2016, 5:34 PM CDT for Smith County, Texas. It was in force for 29 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2016, 5:34 PM CDT (22:34 UTC)
- Expired
- Apr 29, 2016, 6:03 PM CDT
- In force
- 29 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
County Smith County, TX
The radar
The Shreveport radar (KSHV), 153 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:45 PM CDT | TSTM WND DMG | 4 Wsw Lindale, TX | SEVERAL DOWNED TREES ON THE WEST SIDE OF HIDEAWAY LAKE. ROOF DAMAGE TO ONE HOUSE AS WELL. |
| Apr 29, 5:47 PM CDT | TORNADO | 2 Sw Lindale, TX | STOVE PIPE TORNADO ALONG WITH POWER FLASHES OBSERVED 10 MILES NORTH OF TYLER POUNDS AIRPORT. |
| Apr 29, 5:50 PM CDT | TORNADO | Lindale, TX | AN EF2 TORNADO WITH WINDS ESTIMATED BETWEEN 110-115 MPH TOUCHED DOWN JUST WEST OF HIGHWAY 69 NEAR ITS INTERSECTION WITH MAYOR STREET. AS IT CROSSED HIGHWAY 69...THE TORNADO STRENGTHENED RESULTING IN MAJOR DAMAGE TO THE HIBBETT SPORTS AND DOLLAR TREE STORES. TR |
| Apr 29, 5:51 PM CDT | TSTM WND DMG | Lindale, TX | PICTURE ON TWITTER OF SIGNIFICANT DAMAGE TO THE FRONT OF A BUILDING SOUTH OF DOWNTOWN LINDALE ALONG HWY 69. |
| Apr 29, 5:54 PM CDT | TORNADO | 1 Ne Lindale, TX | TORNADO ON THE GROUND AT FM 16 AND US 69...SEEN FROM BOB WELLS NURSERY. |
| Apr 29, 5:55 PM CDT | TORNADO | 2 E Lindale, TX | *** 2 INJ *** A LONG-TRACK MULTI-VORTEX EF2 TORNADO WITH PEAK WINDS BETWEEN 120-125 MPH BEGAN EAST OF LINDALE. NUMEROUS TREES WERE UPROOTED AND SNAPPED AS IT TRAVELED NE THROUGH SMITH...WOOD...AND UPSHUR COUNTIES. EF2 DAMAGE WAS FOUND IN SMITH COUNTY BETWEEN F |
| Apr 29, 5:55 PM CDT | TORNADO | Lindale, TX | *** 2 INJ *** NUMEROUS TREES DOWN...POWER LINES DOWN |
| Apr 29, 6:00 PM CDT | TSTM WND DMG | 1 Nnw Lindale, TX | LINDALE PD IS REPORTING ROOF DEBRIS BLOCKING ENTRANCES TO DOLLAR TREE AT 1500 S MAIN ST. ALSO MULTIPLE TREES DOWN IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 1:43 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 451 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 14.9
The text
As transmitted.
398
WFUS54 KSHV 292234
TORSHV
TXC423-292315-
/O.NEW.KSHV.TO.W.0034.160429T2234Z-160429T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
534 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN SMITH COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 615 PM CDT
* AT 534 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR EDOM...OR 15 MILES NORTHWEST OF TYLER...MOVING
NORTHEAST AT 35 MPH.
HAZARD...TORNADO AND HAIL UP TO TWO INCHES IN DIAMETER.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
LINDALE AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
CARROLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3260 9540 3246 9528 3239 9549 3240 9550
3242 9551 3242 9552 3243 9554 3245 9555
3247 9558
TIME...MOT...LOC 2234Z 238DEG 32KT 3243 9555
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
ITO1 follow-up statement
440
WWUS54 KSHV 292303
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 PM CDT FRI APR 29 2016
TXC423-292313-
/O.CAN.KSHV.TO.W.0034.000000T0000Z-160429T2315Z/
SMITH TX-
603 PM CDT FRI APR 29 2016
...THE TORNADO WARNING FOR NORTHWESTERN SMITH COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3260 9540 3246 9528 3239 9549 3240 9550
3242 9551 3242 9552 3243 9554 3245 9555
3247 9558
TIME...MOT...LOC 2301Z 238DEG 32KT 3257 9529
$$
ITOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 29, 4:12 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 29, 4:12 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
412 PM CDT FRI APR 29 2016
.DISCUSSION...
MULTI-THREAT EVENT CONTINUES ACROSS THE REGION...AS A STRONG UPPER
LEVEL LOW MOVES INTO THE SRN PLAINS. IN ADDITION TO THE SEVERE
WEATHER THREAT...TWO SEPARATE HEAVY RAINFALL AXES HAVE SET
UP...ONE OVER OUR NE TX COUNTIES FROM NEAR TYLER TO DEKALB...AND
ANOTHER ALONG THE RED RIVER OF NE TX/SE OK EWD THROUGH NEAR EL
DORADO. HEAVY RAINFALL IS EXPECTED TO CONTINUE SPREADING EWD
TONIGHT THROUGH SATURDAY...GRADUALLY SHIFTING THE FLASH FLOOD
THREAT EWD THROUGH THE EVENT. HAVE ADDED THE REMAINDER OF THE CWA TO
THE FF WATCH...ALTHOUGH SOME AREAS WILL NOT SEE HEAVY RAINFALL
UNTIL LATE TONIGHT/EARLY SATURDAY MORNING. HAVE ALSO MADE SOME
CHANGES TO THE EXPIRATION TIME...SETTING MUCH OF THE WATCH TO
EXPIRE AT 00Z SUNDAY. ALLOWED THE EXTREME SERN PORTIONS TO
CONTINUE THROUGH 12Z SUN. SEVERE THREAT WILL CONTINUE THROUGH AT
LEAST THE FIRST HALF OF SATURDAY...AS THE ASSOCIATED COLD FRONT
MOVES INTO THE REGION. THE FRONT IS EXPECTED TO SLOW...AS THE SFC
LOW LIFTS NEWD...AND THE SEVERE THREAT WILL LIKELY DIMINISH WITH
THAT. RAIN LOOKS TO FINALLY DIMINISH/END SUN AFTERNOON/EVENING.
TEMPS LOOK TO RUN COOLER IN THE WAKE OF THE COLD FRONT AS WE MOVE
INTO MONDAY.
MODELS IN BETTER AGREEMENT AS WE MOVE ON TO OUR NEXT UPPER
DISTURBANCE. SHWRS/TSTMS WILL MOVE BACK INTO THE REGION FROM THE
W AS THE STALLED FRONT MOVES BACK NWD AND ACTS AS A FOCUS FOR
DEVELOPMENT. ANOTHER ROUND OF HEAVY RAIN IS LOOKING INCREASINGLY
LIKELY...AND WE MAY SEE MORE FLASH FLOODING/RIVER FLOODING AS A
RESULT.
DESPITE THIS BETTER AGREEMENT...MODELS DIVERGE AGAIN FOR THE MID
PART OF THE WORK WEEK WITH THE FINAL KICKER TROF. HOWEVER...ATTM
IT LOOKS LIKE WE WILL SEE AN END OF PRECIP BY TUE NIGHT AS A
FINALLY PUSH OF DRY AIR FILTERS IN THE WAKE OF THE COLD FRONT.
OUR TREND OF COOLER THAN NORMAL TEMPS WILL CONTINUE THROUGH THE
END OF THE PD. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 82 67 82 / 90 70 50 20
MLU 70 81 68 83 / 70 70 70 30
DEQ 66 78 58 81 / 90 50 20 10
TXK 68 80 62 82 / 90 70 30 10
ELD 69 80 65 83 / 90 70 50 20
TYR 68 82 63 81 / 90 50 20 10
GGG 69 83 65 82 / 90 70 30 10
LFK 70 81 69 82 / 90 70 50 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ARZ050-051-
059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001-002-
010-011-017-018.
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR LAZ001>004.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
017>022.
OK...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>151.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.
&&
12Hazardous weather outlook, Apr 29, 11:52 AM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT FRI APR 29 2016 ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138- 149>153-165>167-301700- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. 12
In the hours before
Local storm report, Apr 29, 3:30 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL 7 WSW STERLINGTON 32.65N 92.18W
04/29/2016 M1.00 INCH UNION LA BROADCAST MEDIA
QUARTER AND NICKEL SIZED HAIL COVERING THE GROUND IN
ROCKY BRANCH COMMUNITY...
&&
ITOSpecial weather statement, Apr 29, 3:36 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
336 PM CDT FRI APR 29 2016
OKZ077-TXZ096-292115-
MCCURTAIN OK-RED RIVER TX-
336 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCCURTAIN AND
NORTHWESTERN RED RIVER COUNTIES UNTIL 415 PM CDT...
AT 336 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANCHESTER...OR 19 MILES NORTHWEST OF CLARKSVILLE...MOVING NORTHEAST
AT 50 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...MANCHESTER...WRIGHT CITY...VALLIANT...MILLERTON...GARVIN...
KIOMATIA...WOODLAND...OAK HILL...SLIM...HOLLY CREEK...GOLDEN...FARMERS
HILL...KANAWHA...GLOVER...SILVER CITY AND REDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
OKLAHOMA...AND NORTHEASTERN TEXAS.
LAT...LON 3406 9467 3374 9524 3381 9531 3388 9531
3388 9528 3391 9528 3391 9527 3389 9527
3389 9525 3393 9525 3396 9523 3394 9516
3406 9516 3427 9491
TIME...MOT...LOC 2036Z 227DEG 41KT 3384 9524
19Special weather statement, Apr 29, 4:21 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
421 PM CDT FRI APR 29 2016
OKZ077-292200-
MCCURTAIN OK-
421 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCCURTAIN COUNTY UNTIL
500 PM CDT...
AT 420 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTHWEST OF BROKEN BOW...OR 32 MILES WEST OF DE QUEEN...MOVING
NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WATSON...BETHEL...SHERWOOD...MOUNT HERMAN...PLUNKETVILLE AND SMITHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3436 9446 3407 9486 3420 9505 3451 9476
3451 9446
TIME...MOT...LOC 2120Z 221DEG 37KT 3421 9488
19Special weather statement, Apr 29, 4:30 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 PM CDT FRI APR 29 2016
OKZ077-292215-
MCCURTAIN OK-
430 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCCURTAIN COUNTY
UNTIL 515 PM CDT...
AT 429 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF CLOUDY...OR 25 MILES NORTHEAST OF HUGO...MOVING
NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PICKENS...BETHEL...RINGOLD...BATTIEST AND SMITHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3451 9461 3412 9511 3415 9516 3424 9515
3425 9505 3451 9505
TIME...MOT...LOC 2129Z 221DEG 46KT 3421 9514
19Special weather statement, Apr 29, 5:09 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
509 PM CDT FRI APR 29 2016
OKZ077-292300-
MCCURTAIN OK-
509 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCCURTAIN COUNTY
UNTIL 600 PM CDT...
AT 509 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF CLOUDY...OR 24 MILES NORTHEAST OF HUGO...MOVING
NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUFE...PICKENS...BETHEL...RINGOLD...BATTIEST AND SMITHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3451 9459 3407 9513 3409 9516 3424 9515
3425 9505 3451 9505
TIME...MOT...LOC 2209Z 221DEG 46KT 3419 9514
19Special weather statement, Apr 29, 5:33 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 533 PM CDT FRI APR 29 2016 ARZ059-OKZ077-TXZ097-292315- LITTLE RIVER AR-MCCURTAIN OK-BOWIE TX- 533 PM CDT FRI APR 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER... SOUTHEASTERN MCCURTAIN AND NORTHWESTERN BOWIE COUNTIES UNTIL 615 PM CDT... AT 533 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DE KALB...OR JUST WEST NEW BOSTON...MOVING NORTH AT 30 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW BOSTON...FOREMAN...DE KALB...ARKINDA...AMERICA...TOM...ALMONT AND WALLACE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN ARKANSAS...SOUTHEASTERN OKLAHOMA...AND NORTHEASTERN TEXAS. LAT...LON 3338 9445 3342 9464 3383 9455 3378 9431 TIME...MOT...LOC 2233Z 194DEG 27KT 3347 9453 19
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:56 PM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 8 days |
| Apr 29, 1:03 AM CDT | Special Weather Statement | SHV | Bowie, Franklin, Morris, Titus | 42 min |
| Apr 29, 1:23 AM CDT | Special Weather Statement | SHV | Bowie | 52 min |
| Apr 29, 1:36 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 54 min |
| Apr 29, 2:28 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 62 min |
| Apr 29, 3:35 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 13 hr |
| Apr 29, 5:57 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 63 min |
| Apr 29, 10:02 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 19 days |
| Apr 29, 10:02 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 19 days |
| Apr 29, 10:29 AM CDT | Special Weather Statement | SHV | Rusk | 46 min |
| Apr 29, 11:22 AM CDT | Special Weather Statement | SHV | Harrison | 38 min |
| Apr 29, 11:47 AM CDT | Special Weather Statement | SHV | Harrison, Marion | 43 min |
| Apr 29, 12:10 PM CDT | Special Weather Statement | SHV | Smith, Upshur | 50 min |
| Apr 29, 12:15 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 45 min |
| Apr 29, 12:18 PM CDT | Special Weather Statement | SHV | Marion | 42 min |
| Apr 29, 12:22 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Upshur, Wood | 38 min |
| Apr 29, 12:26 PM CDT | Special Weather Statement | SHV | Harrison, Panola | 49 min |
| Apr 29, 12:27 PM CDT | Special Weather Statement | SHV | Gregg | 48 min |
| Apr 29, 12:29 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Morris, Upshur | 29 min |
| Apr 29, 1:00 PM CDT | Special Weather Statement | SHV | Camp, Upshur, Wood | 45 min |
| Apr 29, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 38 min |
| Apr 29, 1:42 PM CDT | Areal Flood Advisory | SHV | Camp, Franklin, Smith, Titus, Upshur, Wood | 3 hr |
| Apr 29, 2:07 PM CDT | Special Weather Statement | SHV | Red River | 53 min |
| Apr 29, 2:18 PM CDT | Special Weather Statement | SHV | Camp, Morris, Titus, Wood | 42 min |
| Apr 29, 2:37 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 9 days |
| Apr 29, 2:46 PM CDT | Special Weather Statement | SHV | Camp, Wood | 29 min |
| Apr 29, 2:47 PM CDT | Flash Flood Warning | SHV | Camp, Franklin, Morris, Smith, Titus, Upshur and 1 more | 5 hr |
| Apr 29, 5:13 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 62 min |
| Apr 29, 5:23 PM CDT | Tornado Warning | SHV | Bowie | 37 min |
| Apr 29, 5:33 PM CDT | Special Weather Statement | SHV | Bowie | 42 min |
| Apr 29, 5:55 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 33 min |
| Apr 29, 6:06 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 29 min |
| Apr 29, 6:25 PM CDT | Tornado Warning | SHV | Camp, Upshur, Wood | 35 min |
| Apr 29, 6:29 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 45 min |
| Apr 29, 6:42 PM CDT | Tornado Warning | SHV | Camp, Upshur, Wood | 9 min |
| Apr 29, 6:50 PM CDT | Special Weather Statement | SHV | Smith | 40 min |
| Apr 29, 6:56 PM CDT | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 10 hr |
| Apr 29, 6:56 PM CDT | Tornado Warning | SHV | Camp, Morris, Titus, Upshur | 20 min |
Nearby
Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.